# SDR CA140402006

- Difficulty date: April 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Discharged
- Location: Elt
- Component: Elt, Ameriking, AK451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ANNUAL TESTING OF ELT RESULTED IN FINDING BATTERIES IN DISCHARGED CONDITION. THE ELT CURRENT DRAW IN OFF, ARM WERE WITHIN MFG SPECS. THE BATTERIES WERE DISCHARGED UNEVENLY .
